American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Elias M. Stein and Stephen Wainger. Problems in harmonic analysis related to curvature. Bull. Amer. Math. Soc. 84 (1978) 1239-1295. MR 508453.
Abstract, references, and article information   
View Article: PDF

[2] Moshe Marcus and Victor J. Mizel. Extension theorems for nonlinear disjointly additive functionals and operators on Lebesgue spaces, with applications. Bull. Amer. Math. Soc. 82 (1976) 115-117. MR 0402485.
Abstract, references, and article information   
View Article: PDF

[3] I. E. Leonard and K. Sundaresan. Geometry of Lebesgue-Bochner function spaces—smoothness. Bull. Amer. Math. Soc. 79 (1973) 546-549. MR 0326376.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1